I've had this happen too. Seems to be related to hormone balance between Estrogens and Progesterones, which can be affected by medications, stress, and undoubtedly Lyme too. Unfortunately, when I talked w/ a Gyn about it, she had no clue. Naturopathic physicians seem to be able to test this stuff and understand it better, also you might want to look in to getting books by Dr. Christiane Northrup (book title is "Women's Bodies, Women's Wisdom") - she seems to have a much better clue about hormone balance and such than the average Gyn. Her website is http://www.drnorthrup.com/ I have no financial connections with Dr. Northrup or her website.
Chronic Lyme Disease, Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, Anemia, Lymphopenia, intermittant Pancytopenia, chronic malabsorption/malnutrition, etc.; G Tube; Currently TPN-dependent.
Meds: Zofran, Pulmicort, Heparin (to flush PICC line), IV Cipro (for G-tube site infection).